Hi guys. Well, I had my 5th BCG Wednesday and my stomach has pain when I inhale. The deeper the inhale, the severity increases. It started with lower right side stomach/back pain so I had it checked out (breathing with pain) you bet ya. Primary care physician sent me for an xray. The office called today and said I have irritation and it should be gone in a week. I think it is the BCG. It is said that the treatments can get rougher. So I guess that is what is going on. Whatever it takes, I will do it. Of course I am not always in a bravado state of mind. I always wish the best for everyone in our community. Thanks Louie
I did all my own driving so placed emergency bags and towels in the car and next to my easy chair etc but never had any need for the anti-nausea drugs. There was one day after chemo as I drove past a bread factory that the aroma was very heavy. I thought I'd need to grab for the bag but it passed pretty quickly. I recently ask my doc about having no responce to chemo and he just said- some do, some don't.
I'm 70, retired heat/air contractor. After 4 months of keymo ileal conduit (IC) surgery removed bladder & prostate May 2010
Hi Guys. Ok. Had my appointment and got the scrip for Zofran. She said to take one for the next 2 days but I had no nausea today so why bother. Guage it by the day. The tiredness is common with me but I can handle that. Additional cramps/gas. either treatment or the Zofron. When we finished, she was watching me clean off the lube etc. and had a big green on her face. Wonder what that was about. Oh well, as long as she does the treamtment right. I always appreciate hearing from you guys. Thank-You. Louie
Hi Realdeal, of the 30 BCG treatments I have had I did vomit on two seperate occassions. Both were towards the end of the 30 treatments. My habits have been the same prior to and after the installation so I can't explain why the difference. It never lasted long. Good luck with your treatments
I did not have nausea with any of my BCG treatments. Are you eating before you go to the doctor for the BCG? I really can't think of a reason why you would have nausea. I would think any anti-nausea medication would work. Hopefully, the nurse has returned your call or will soon.
I did not have nausea so I didn't get anything for it.
However, that doesn't mean that it never happens. It is a listed side effect. You can certainly ask them about phenergan or zofran or other anti-nausea drugs could be prescribed. Sometimes it is a trade off between the potential side effects of the anti-nausea meds though.
When I was in the hospital, even though I told them I had bad reactions to phenergan, the nurse gave it to me anyway. After that, during the night, my night nurse turned into a centaur, I ripped all of my tubes out and wound up in the corner of my room naked with all the blankets and pillows and sheets from the bed tangled around me. So....I will not let them try that again and I always say I am allergic to phenergan.
You just never know. If you have experience with certain anti-nausea drugs, always let them know (both positive and negative).